# SDR DALA2024071006985

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=696 LH SIDE AT CANTED KEEL INTERNAL STRUCTURE. SUMMARY OF NRC 00499: FRAME STA Y=696 LH SIDE AT CANTED KEEL INTERNAL STRUCTURE WAS REPAIRED PER B717-200 SRM 51-70-11-2R PROC 1 REPAIR 1. (LP #0438169)
